mental-health-icon
How to stop antidepressants
Hi i have been taking antidepressants for 10 yrs now. Initially doctor prescribed Daxid 100 mg for 3 yrs. Then gradually decreased the dosage  to Daxid 25mg. Then i  shifted to Innosert 25mg. I experienced severe depression symptoms again 2 years back and increased the dosage to 50mg again. Right now i am experiencing mood swings. I get irritated on small issues and i am very sensitive. I want to stop taking the antidepressants. Please advice.
2376 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

As you mentioned you are taking antidepressant for depression since long time. At present you have some depressive symptoms, so it's better to continue antidepressant, because once you go in severe stage of depression after stopping antidepressant, it will be more difficult for you. So, in my opinion continue antidepressant. If you have any side effect because of sertaline, you can consult psychiatrist to change the medication.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Antidepressant drugs side effects Antidepressants without sexual dysfunction
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.